# SDR DALA2017100507319

- Difficulty date: September 17, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,152 hours, 22,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION PLACAR (FITTING) (1EA) AT GALLEY NR 1. MAINTENANCE  AT GALLEY NR 1 WAS REPLACED PER ER/A 560911-14 REV ORIGINAL AND ETI-37-17-306.
